# SDR 2013FA0000087

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: General aviation
- Aircraft: N401FW
- Make and model: Bell 206L-4
- Aircraft serial: 52327
- Aircraft time: 1,855 hours
- Engine: Allsn 250C30P
- Engine time: 1,852 hours, 1,563 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Part number: 420000225
- Condition: Unserviceable
- Location: Aft Avionics Bay
- Part time: 1,855 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT THE PILOT NOTED SMOKE EMANATING FROM THE AFT CABIN AREA AND MADE AN EMERGENCY LANDING IN A FIELD LOCATION.  AFTER TROUBLESHOOTING OF THE SYS, NOTED THE CIRCUIT BREAKER WAS IN THE OPEN POSITION AND THEREFORE DID NOT TRIP AS REQUIRED AFTER AFT EVAPORATOR BLOWER FAN BECAME INOPERATIVE THEREBY CAUSING AN OVERHEAT OF THE NOISE FILTERS WHICH IN TURN CAUSED THE SMOKE IN THE COCKPIT.  NO RECOMMENDATIONS FOR RECURRENCE PREVENTION.
